# SDR UIEA2018082201776

- Difficulty date: August 22, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 87,429 hours, 22,585 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Dirty
- Location: Oil Temperature
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENGINE OIL TEMP INDICATOR (INOP) BLANK INDICATION. ALL OTHER ENGINE INDICATIONS NORMAL. INSPECTED, CLEANED AND RE-TORQUE OIL TEMPERATURE SENSOR CONNECTOR IAW MM 79-34-00. OPS CHECK NORMAL IAW MM 71-00-00.
